# SDR 2002F00224

- Difficulty date: February 2, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AND BASE ASSEMBLY FAILED ON RIGHT SIDE OVERWING EXIT EMERGENCY LIGHT SYSTEM.  REMOVED AND REPLACED BATTERY PACK AND BASE ASSY.  OPS CHECK NORMAL ON GROUND IAW MM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
